Ask an expert
Question

26 Jan 2009

wellbutrin xl- hair-loss
Dear Doc

I’ m on wellbutrin XL, and have severe hair loss &  anxiety, my dose is 150mg.

Please help....
Answer 305 views
Expert
CyberShrink
cybershrink

01 Jan 0001

You really need to discus this with the doctor who prescribed the Wellbutrin for you, who can assess whether a different med would suit you better and without these specific side-effects
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18601 votes
Vote